RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2011, Volume 13, Number 1, Pages 21–30 (Mi vmj372)  

On weak bases in functional spaces

V. P. Kondakovab

a Southern Federal University, RUSSIA, Rostov-on-Don
b South Mathematical Institute of VSC RAS, RUSSIA, Vladikavkaz

Abstract: For a strictly webbed Montel space $E$ with complete separable $E'_\beta$ (strong dual of $E$), we show that a weak bases in $E$ is Schauder basis with equicontinuons coefficientive functionals. This result is applied to bases in spaces of holomorphic functions. In particular, from it the absolutenes of all bases in some classes of nonmetrizable nuclear functional spaces follows.

Key words: weak bases, Schauder bases, Montel spaces, spaces of infinite-dimensional holomorphy.

Full text: PDF file (169 kB)
References: PDF file   HTML file
UDC: 513.881
Received: 01.03.2010

Citation: V. P. Kondakov, “On weak bases in functional spaces”, Vladikavkaz. Mat. Zh., 13:1 (2011), 21–30

Citation in format AMSBIB
\Bibitem{Kon11}
\by V.~P.~Kondakov
\paper On weak bases in functional spaces
\jour Vladikavkaz. Mat. Zh.
\yr 2011
\vol 13
\issue 1
\pages 21--30
\mathnet{http://mi.mathnet.ru/vmj372}
\elib{http://elibrary.ru/item.asp?id=15615453}


Linking options:
  • http://mi.mathnet.ru/eng/vmj372
  • http://mi.mathnet.ru/eng/vmj/v13/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:202
    Full text:67
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020